and then it's over. i have been taking it for 11 years. the 2 weeks is almost up and i have been more weepy and anxious than usual. any real world experiences that someone can share? thank you.
My history is similar to yours. I was on Wellbutrin XL for many, many years until it ceased to be effective. It was a tough time for me as my longtime Dr had also just retired. Ultimately I placed trust in my new Dr and cautiously switched to Viibryd. Viibryd has been miraculous for me. It had a different action on the brain than the old style anti-depressants. I hope you have an MD who is familiar with the best and most current medications available. There are many more options to try than you have listed. Don't give up hope-there is a med or a combination of meds out there for you. Soon you'll be feeling better, not anxious or weepy. I also take a small dose of Clonazepan for anxiety, along with the Viibryd. I will add you to my friends list and you may feel free to send me a private message at any time. I suggest you call your Doc. It's possible you may be able to get in sooner. Please keep in touch my dear.
Hi, generally, i would say that taper plan was far too quick, but as the Wellbutrin has been replaced with Prozac & Klonopin it could be understandable? It is really important to keep in touch with your doctor about any low mood, depression, unusual thoughts while you are going through this transaction. Doses and medications can be adjusted according to the individual. So please try not to worry too much, things can get right & you can enjoy your life again, just stay in very close touch with your prescribing doctor. If you have the opportunity to speak to a counseller (or similar), that can be so, so helpful. I'm wishing you well
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Apr 2013 • 3 answers
Updated 12 Jun 2015 • 1 answer
Updated 15 Aug 2015 • 1 answer
Updated 7 Mar 2016 • 4 answers
Updated 17 Jul 2018 • 1 answer